# SDR WTAA970221

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 51224127
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OXR - RIGHT ENGINE FIRE WARING CAP LIGHT ILLUMINATED ON TAXI OUT.  MAINTENANCE REPLACED FORWARD FIRE WIRE ON RIGHT ENGINE.  FIRE DETECTOR SYSTEM OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
